|Advair and Atripla
Oct 12, 2007
With the affects of Advair(500/50) on the Lympho syste and taking Atripla, will it affect the effectiveness and the speed of Atripla working in the system?
Response from Dr. Henry
Advair can be a problem for patients on protease inhibitors (can see increased levels of corticosteroids in blood with systemic effects) but generally is OK for patients on an efavirenz based regimen (such as Atripla). KH
Nightsweats and Atripla
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.